MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUGUIDE COAXIAL; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. TRUGUIDE COAXIAL; BIOPSY INSTRUMENT
Model Number C1410A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunctions was provided, therefore a lot history review was performed.The devices were not returned for evaluation, therefore the investigation is inconclusive as no objective evidence was provided for review.The definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model c1410a biopsy instrument allegedly experienced difficulty to remove.This information was received from one source.The malfunctions involved the same patient with no reported patient injury.The female patient is (b)(6) years old and weighs (b)(6) kgs.

Brand Name
TRUGUIDE COAXIAL
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10315056
Report Number2020394-2020-05008
Device Sequence Number1072577
Product Code FCG
UDI-Device Identifier00801741084881
UDI-Public(01)00801741084881
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberC1410A
Device Catalogue NumberC1410A
Device Lot NumberREDQ2917
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/23/2020
Patient Sequence Number1